# SDR AALA20160714017

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 3,608 hours, 1,418 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE L2 DOOR OPEN WARNING LIGHT ILLUMINATED.  TAKE OFF WAS ABORTED AT APPROXIMATELY 100 KNOTS.  MAINTENANCE ACCOMPLISHED FIM 52-10-00-810-801.  SENSOR S200 STATUS RETURNED, NOT FAILSAFE.  SENSOR RIGGING WAS GOOD IAW AMM 52-71-11.
